ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Неравенство Маркова на индексационных классах

Даниелян, Э. А. and Манукян, В. Р. and Таталян, К. Р. (1991) Неравенство Маркова на индексационных классах. Հայաստանի ԳԱ Զեկույցներ, 92 (1). pp. 24-30. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1348Kb

Item Type:Article
Additional Information:Մարկովի անհավասարությունը ինդեքսացիոն դասերի վրա; Markov's inequality on indexational classes
Uncontrolled Keywords:Դանիելյան Է. Ա., Մանուկյան Վ. Ռ., Թաթալյան Կ. Ռ., Danielian E. A. Manukian V. R., Tatalian K. R.
Subjects:Q Science > QA Mathematics
ID Code:5566
Deposited By:NAS Reports
Deposited On:12 Apr 2013 13:15
Last Modified:31 May 2020 18:42

Repository Staff Only: item control page